# SDR DALA2016060604495

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,484 hours, 28,220 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO 1 AND 2 PRESSURIZATION FAILED IN FLIGHT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND AUTO 1 AND 2 INOPERATIVE.  R & R OUTFLOW ACTUATOR IAW MM.  OPERATION CHECKS GOOD.
